# SDR R61A201207040345

- Difficulty date: July 4, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-200 IGW
- Aircraft serial: 19000216
- Aircraft time: 10,161 hours, 6,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Part number: SP21619A
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE R1 DOOR DAMPER CORRODED.  MAINTENANCE REMOVED AND REPLACED THE R1 DOOR DAMPER IAW EMB 190 AMM 52-41-27.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
